Additional Meds : Sinemet CR 50/200mg & Rasagiline (Azilect) 1mg


#1

Hello there my fellow Parkinsonians , just some info required here please !! i tend to have blonde moments hehehe soooooooo i thought it would be a good idea to ask my parknsons buddies lol  wink

Now i was diagnosed with my nightmare PD at the age of 32 , i will be 53 july this year, so it will be my 21 year as a parkinson employee evil........i am currently taking Stalevo 100/25/200 & Sinemet 10/100 half a tablet every 2 hours but i found they wernt working so well as they were, ive been taking this doseage for almost 10 years now so my PD specialist prescribed me 2 additional tablets to be taken . in the start of the Day i would take Rasagiline (Azilect) 1mg & then at night i would take Sinemet CR 50/200 MG. Ive only been taking these just over a week,the Rasagiline (Azilect) at midday 12.00pm & the Sinemet CR at midnight, think its too early to say if theres any differance for better or worse yet, but was wondering if anyone taking these additional tablets take them before , after or same time as my Stalevo/Sinemet normal fix ?? maybe they  would work better ??

                                                              Thanks for your time & Be Safe

                                                                    Hugh aka Welshbearuk


#2

thanks anyways, just found a link for the Azilect 


#3

well i guess that was a total waste of time !!  *sighs*


#4

Hi, Welshbearuk,

I am sorry noone has answered your post so far!! I am also sorry I cannot answer your questions, as I have no experience of Parkinson's medication yet.

However, I think Azilect is supposed to be not only neuroprotective, but it also enhances the effect of other medication. Unfortunately I didn't get on with it when I tried it a few months ago, as it caused a rise in blood pressure when I ate some tyramine containing food ( figs, cheese etc).

Take care.


#5

Hi welshbearuk

Hopefully some other people will come along and share their experiences. You can also phone our helpline if you'd like to and chat this through with one of our nurses. The number is 0808 800 0303 and it's free from UK landlines and some mobile networks. See www.parkinsons.org.uk/helpline for full details and opening times.

Best wishes

Sharon


#6

Hey there

You still on these meds? i've been on Azilect 1mg for about a year and i take it in the morning. At first it worked, but not too sure how much it helps now. My BP is actually very low, and hasn't increased like other people have said. i take madapar 25/100 4 times a day but found it wears off easily 45/30 mins before i'm due to take the next one, and after i've taken my last of the day at 10. i'm finding i'm being woken up in the night due to this wearing off. so after trying some slow release patches, which i reacted really bad to, i've started taking a madapar CR 25/100 slow release at 10.30pm.

Its only been 2 weeks, and i appear to be sleeping through but struggling to actually fall asleep where as before i fell asleep quite easily. So im on about 5/6 hours sleep a night and dreaming. So yet to feel the full benefits of this yet.

 


#7

Hello there, sorry ive not been about to check the forums, not having a good time at the moment , always seem to happen when the sun comes out in the summer.................redpoppy ,  sgiles (sharon) & girlred i would like to thank you for repling to my post, i find the Azilect i was given by my specialist  , hoping it would help my Stalevo & Sinemet but only made me bounce around like a Duracell Energizer Bunny lol couldnt keep stilll, so i stopped them at once, ive been experimenting with the times of when to take my Sinemer CR and have found the best time to take them for best effect is around the midnight mark, sleeping better and for a longer time too, Dreams are still very vivid and are amazingly quite real, scarey at times but then they were before taking the CR slow release. ive just had an appointment thru from my specialist so we shall compare notes about the azilect as i have no plans in becoming a Bunny Rabitt in an advert lol just joking..................thank you thank you thank you redpoppy, sharon & girlred for taking the time to comment

                                                                       take care & be safe

                                                                            Hugh aka Welshbearuk


#8

I have the same problem , i take Madopar 125mg i was taking 4 doses a day but also found that they were wearing off after 3 hours  and my tremors and shakiness comes back , my neurologist has just added a 5th dose  so i now take them every 3 hours , i also take Azilect i was taking it late at night but i did find that i was having vivid and sometimes very distressing dreams  so after talking to my pd nurse she advised taking the azilect in the morning  and it seemed to have cut down on the vivid dreams i have the odd one now and again , but it could be the case that taking the CR at 10.30 pm may be a little late , my mother also has parkinsons , she takes Sinemet plus and a sinemet plus cr  at 10pm  she has said that she has been having hallucinations ( the light switch moves up and down the wall ) we changed her cr to a earlier time which seems to have stopped the hallucinations , sometimes a simple re timing of meds can help i try not to take my Levodopa to near to bedtime as i find it fires up my brain and i am raring to go even if i want to sleep  so i try to take my last meds about a hour and a half before bed